Nurofen 200mg Tablets - 12 Tablets
See details below, always read the label
Suitable for: Adults & children aged 12 years & over
Active ingredients: Ibuprofen
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 4 Boots Advantage Card points with this purchase
For rapid relief from:
- Period pain
- Dental pain
- Rheumatic pain
- Muscular pain
- Cold and flu symptoms
Adults and children aged 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
Hazards and Cautions
Do not take if you:
- have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers
- are taking other NSAID pain killers or aspirin with a daily dose above 75mg
- have or have had asthma, diabetes, high cholesterol, high blood pressire, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- are a smoker
- are pregnant
Keep all medicines out of the reach and sight of children.
Do not store above 25°c. Store in the original pack.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies.
Active Ingredients: Each tablet contains: Ibuprofen 200mg.
Also contains: Sucrose. See leaflet for full list.
Nurofen 200mg Tablets